| Model Number |
6900P |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Codes |
Dyspnea (1816); Swelling/ Edema (4577)
| Date of Event |
05/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with a 29mm 6900p mitral valve underwent a valve-in-valve procedure after an implant duration of 7 years, 6 months due to severe stenosis.The patient presented with shortness of breath and lower extremity edema.The tmvr was performed with a 29mm 9600tfx transcatheter valve.The patient was stable post procedure.The patient is on eliquis.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including history of coronary artery bypass graft and diabetes mellitus.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.